Fuzzy Semi Pre Homeomorphism in Fuzzy Topological Spaces

Main Article Content

Saleem Y. Majeed

Abstract

   The aim of this paper is to introduce and study new class of fuzzy function called fuzzy semi pre homeomorphism in a fuzzy topological space by utilizing fuzzy semi pre-open sets. Therefore, some of their characterization has been proved; In addition to that we define, study and develop corresponding to new class of fuzzy semi pre homeomorphism in fuzzy topological spaces using this new class of functions.

Article Details

How to Cite
Y. MAJEED, Saleem. Fuzzy Semi Pre Homeomorphism in Fuzzy Topological Spaces. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 33, n. 4, p. 73-81, oct. 2020. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/2511>. Date accessed: 29 nov. 2020. doi: http://dx.doi.org/10.30526/33.4.2511.
Section
mathematics